# SDR C2XA07ON047

- Difficulty date: December 24, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 9,785 hours, 5,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B3700
- Condition: Discharged
- Location: Cabin
- Part time: 5,374 hours, 2,949 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - LAX - WHILE PERFORMING SERVICE AND ROUTINE CHECKS, MX PERSONNEL FOUND OVERWING EMERGENCY LIGHTS OUT.  MX PERSONNEL REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
